The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Asymptotic Behavior of a Right-definite Sturm-Liouville Problem
Author(s): 
Pages: 610-615
Year: Issue:  6
Journal: JOURNAL OF INNER MONGOLIA UNIVERSITY(ACTA SCIENTIARUM NATURALIUM UNIVERSITATIS NEIMONGOL)

Keyword:  右定S-L问题Cauchy问题特征值渐近分析;
Abstract: 考虑[0,π]上一类带一般分离型边界条件的右定S-L问题特征值的渐近表示,利用Green-Liouville变换及Fréchet 导数,对特征值进行精细的分析,清楚地给出了方程系数q(x)与权函数w(x)及边界条件中常数cotα,cotβ对特征值的影响,使结论更具一般化.
Related Articles
No related articles found